# SDR 96ZZZX4366

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3711
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: SD3456028XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED FOR A LANDING DUE TO ELEVATOR TRIM FAILURE.  ELEVATOR TRIM CABLE, P/N SD3-45-6028XA, FOUND BROKEN AND REPLACED PER MM 27-32-00.  THIS CABLE IS COVERED IN EXECUTIVE MAINTENANCE PROGRAM WITH A 4,800 FH INSPECTION CONSTRAIN.  EXECUTIVE ISSUED BACK IN 1994 AN ENGINEERING ORDER TO INSPECT THIS CABLE AT 2,400 FH (EO 27-00-003).  EXECUTIVE WILL REVIEW ALL DATA AVAILABLE FOR THIS CABLE TO CORRECT OR CHANGE INSPECTION INTERVAL TO THIS ITEM IF CONSIDERED NECESSARY.  MANUFACTURER WILL BE CONTACTED FOR ANY AVAILABLE INFORMATION.
